# SDR DALA1147440683

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 59,600 hours, 27,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MAINTENANCE IN ATL, MTC MISDRILLED SEVERAL RIVET HOLES, CAUSING SEVENTEEN DAMAGED HOLE AT STATION 1400, FROM STRINGER 27 LEFT TO 28 RIGHT AT BUTT SPLICE AREA IN THE SKIN ONLY.
